# SDR ASMF201708008

- Difficulty date: August 23, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 55,199 hours, 19,948 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNS TO PLATFORM DUE TO DURING FLIGHT CONTROLS TESTS CAPTAIN REPORTED THAT SPOILERS DID NOT REACH THE MAXIMUM EXTENSION. AIRCRAFT WAS SENT TO HANGAR AND MAINTENANCE PERSONNEL PERFORMED INSPECTION IAW AMM 27-11-61 BEING IN NORMAL CONDITION, AS A PREVENTIVE ACTION, A LUBRICATION OF THE FLIGHT SPOILER ACTUATORS WAS PERFORMED IAW AMM 12-22-61, ALL CORRECT.
